MarBEF Data System



ERMS taxon details

Anisakis schupakovi Mosgovoi, 1951

122888  (urn:lsid:marinespecies.org:taxname:122888)

accepted
Species
marine
Mozgovoi AA. (1951). The Ascaridata (Anisakoidea) of mammals in the U.S.S.R. <em>Trudi Gelmlntologicheskoi Laboratorii Akademii Nauk SSSR.</em> 5:14-22. [details]   
Bezerra, T.N.; Decraemer, W.; Eisendle-Flöckner, U.; Hodda, M.; Holovachov, O.; Leduc, D.; Miljutin, D.; Mokievsky, V.; Peña Santiago, R.; Sharma, J.; Smol, N.; Tchesunov, A.; Venekey, V.; Zeng, Z.; Vanreusel, A. (2018). Nemys: World Database of Nematodes. Anisakis schupakovi Mosgovoi, 1951. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2018) European Register of Marine Species at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=122888 on 2018-12-15
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2018). European Register of Marine Species. Anisakis schupakovi Mosgovoi, 1951. Accessed at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=122888 on 2018-12-15
Date
action
by
2004-12-21 15:54:05Z
created
2014-12-03 02:53:51Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Mozgovoi AA. (1951). The Ascaridata (Anisakoidea) of mammals in the U.S.S.R. <em>Trudi Gelmlntologicheskoi Laboratorii Akademii Nauk SSSR.</em> 5:14-22. [details]   

basis of record Gibson, D. I. (2001). Nematoda - parasitic. <em>In: Costello, M.J. et al. (Ed.) (2001). European register of marine species: a check-list of the marine species in Europe and a bibliography of guides to their identification. Collection Patrimoines Naturels.</em> 50: pp. 174-176. (look up in RoR[details]   

additional source D'Amelio, S.; Mathiopoulos, K.; Santos, C.; Pugachev, O.; Webb, S.; Picanço, M.; Paggi, L. (2000). Genetic markers in ribosomal DNA for the identification of members of the genus Anisakis (Nematoda: Ascaridoidea) defined by polymerase-chain-reaction-based restriction fragment length polymorphism. <em>International Journal for Parasitology.</em> 30(2): 223-226., available online at https://doi.org/10.1016/s0020-7519(99)00178-2 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 

Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2018-12-15 02:04:59 GMT+1